| Model Number |
MMT-7008A |
| Medical Device Problem Codes |
Break (1069); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that customer stated cannula was not there at all, unsure if it was bad out of box or was stuck inside him.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Customer also confirmed it was not crimped, cannula was just completely gone.Customer looked in needle housing and inside sensor area and sees nothing.The device will be returned for analysis.
Additional Manufacturer Narrative
Inspected one opened/used sensor and found cannula retracted to top of sensor base.Cannula is still intact.Unable to confirm customer received sensor in said condition due to customer returned opened/used.